# SDR JIKA2015010501

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N3525G
- Make and model: Piper PA-31-350
- Aircraft serial: 317952123
- Aircraft time: 19,118 hours, 20,158 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING GND TAXI OPERATIONS PILOT PERFORMED ACFT BRAKE CHECK, PILOT NOTICED RT SIDE BRAKE WAS INOPERATIVE.  PILOT DECIDED TO RETURN TO BASE HANGAR & BECAUSE LT SIDE BRAKE WAS OPERABLE PILOT TAXI BACK TO MX HANGAR WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED RT MAIN CALIPER LEAKING.  REMOVED CALIPER, RE-SEALED & REINSTALLED CALIPER.  OPERATIONAL CHECK OF BRAKING SYS WAS NORMAL.
